BIROn - Birkbeck Institutional Research Online

Some exceptional Beauville structures

Fairbairn, Ben (2012) Some exceptional Beauville structures. Journal of Group Theory 15 (5), pp. 631-639. ISSN 1435-4446.

[img] Text (Refereed)
FairbairnJGTsubmission13-4-2012.pdf - Accepted Version
Restricted to Repository staff only

Download (350kB)
Official URL:


We show that every quasisimple sporadic group apart from the Mathieu groups M11 and M23 is a strongly real Beauville group. We further show that none of the almost simple sporadic groups or any of the groups of the form A6:2 or A6:2^2 are mixed Beauville groups.

Item Type: Article
Keyword(s) / Subject(s): Beauville group, Beauville surface, sporadic groups
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Dr Ben Fairbairn
Date Deposited: 30 Nov 2012 11:22
Last Modified: 17 Apr 2013 12:33

Archive Staff Only (login required)

Edit/View Item Edit/View Item